# SDR 2025F00035

- Difficulty date: December 5, 2024
- Submitted: February 7, 2025
- Operation: General aviation
- Aircraft: N314FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48312
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60001771
- Part serial: 1175385
- Condition: Failed
- Location: Parking Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION AFTER LANDING ON SLVR. ALL TEN TYRES BURST.
